Previous |  Up |  Next


Title: On periodic solutions of nonlinear second order ordinary differential equations (English)
Author: Hamedani, Gharagoz G.
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 103
Issue: 4
Year: 1978
Pages: 380-383
Category: math
MSC: 34C25
idZBL: Zbl 0397.34048
idMR: MR512234
DOI: 10.21136/CPM.1978.117995
Date available: 2009-09-23T08:56:32Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] G. G. Hamedani: Periodic Boundary Value Problems for Nonlinear Second Order Vector Differential Equations.To appear in Revue Roum. De Math. Pures Et App.
Reference: [2] B. Mehri, G. G. Hamedani: On the Existence of Periodic Solutions of Nonlinear Second Order Differential Equations.SIAM J. Appî. Math. Vol. 29, No. 1, July 1975. Zbl 0322.34027, MR 0369824


Files Size Format View
CasPestMat_103-1978-4_7.pdf 605.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo